# SDR 98ZZZX4508

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6639D
- Make and model: Beech C 23
- Aircraft serial: M2223
- System (JASC): 3252 · Shimmy Damper
- Part: Shimmy Dampener
- Part number: 1693800297
- Condition: Failed
- Location: Nlg
- Part time: 30 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT EXPERIENCED NOSE WHEEL SHIMMY.  A NEW SHIMMY DAMPENER INSTALLED.  THE USUAL PRECAUTIONS AND TROUBLESHOOTING PROCEDURES WERE UTILIZED TO DETERMINE SHIMMY DAMPENER.   WITHIN A FEW HOURS, ACFT REPORTED WITH SAME PROBLEM.  INSTALLED NEW SHIMMY DAMPENER MFG BY COMMERCIAL ACFT PRODUCTS (CAP P/N C100016-1A) AND THIS FLIGHT REPORTED NO SHIMMY.  S/N 638 MFG 7-97.  ANOTHER UNIT, S/N 574 MFG 1/95 FAILED IN LESS THAN 2 YEARS AS WITH S/N 596 MFG 4-96.
